# SDR CALA2018080601745

- Difficulty date: August 1, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 63,644 hours, 26,485 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 60592101
- Part serial: C0337
- Condition: Damaged
- Location: Lt Ovrwg Slide
- Part time: 763,643 hours, 726,485 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT INFLATION RESERVOIR FLEXIBLE CONTROL ASSY CONNECTOR,  SAFETY ATTACH HOLES BROKEN.   REMOVED AND REPLACED THE LT OVERWING SLIDE BOTTLE.
